Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An arithmetic property of the Taylor coefficients of analytic functions with an application to transcendental numbers


Author: Vichian Laohakosol
Journal: Proc. Amer. Math. Soc. 93 (1985), 212-214
MSC: Primary 11J81; Secondary 30B10
MathSciNet review: 770521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend a result of Popken concerning the numerators of the Taylor coefficients of algebraic functions and combine it with a result of Mahler on lacunary power series to prove an extension of a special case of a result of Cohn on the transcendence of functional values of lacunary power series evaluated at rational points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J81, 30B10

Retrieve articles in all journals with MSC: 11J81, 30B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770521-2
PII: S 0002-9939(1985)0770521-2
Article copyright: © Copyright 1985 American Mathematical Society